# SDR NACA20060059

- Difficulty date: November 3, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR SUPPORT AT STA 986.5 TO STA 1006 AND LBL20 HAVE CORROSION.  REMOVED CORRODED FLOOR SUPPORT SECTION FROM STA 986-1006.  FABRICATED NEW SECTION FROM EXTRUSION AND 10140-1204, TREATED, PRIMED AND INSTALLED PER B737 SRM 51-30-2, 51-10-2.
